# SDR AALA20091009LGW01

- Difficulty date: October 9, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 72,426 hours, 11,489 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: 42367
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

IN CRUISE AT FLIGHT LEVEL 350 A STRONG SMELL WAS PREVALENT IN COCKPIT FOLLOWED BY THE "LOCK FAIL" LIGHT ILLUMINATING.  THE COCKPIT DOOR LATCH WAS WARM TO TOUCH AND APPEARED THE SOURCE OF THE ACRID SMELL.  PULLED CIRCUIT BREAKERS FOR FLIGHT DECK LOCK AND FORWARD ENTRY.  LANDED LGW WITHOUT INCIDENT.  REPLACED FLIGHT DECK DOOR STRIKE.
